MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Catalog Number 01.25.021
Health Effect - Clinical Code Pain (1994)
Date of Event 10/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2018: lot 147308: (b)(4) items manufactured and released on 11 march 2015.Expiration date: 2020-01-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: mpact flat pe hc liner ø32/e reference 01.32.3244hct.Lot 133196: (b)(4) items manufactured and released on 07 october 2013.Expiration date: 2018-08-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on november 16, 2018, 3.5 years after primary cementless tha dislocation of the joint occurred.This is likely due to intervened laxity of soft tissues.No report of a secondary damage of the components has been received, hence we should suppose that the event was not caused by any device malfunction.The most common causes for dislocation are insufficient soft tissue tension, inadequate geometry restoration, component malposition.
 
Event or Problem Description
The patient came in complaining of pain 3 years and half after the primary.The head dislocated from the liner on the patient's right hip.The surgeon revised the cup, liner and head.

Brand Name
COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8077518
Report Number3005180920-2018-00912
Device Sequence Number1887770
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number01.25.021
Device Lot Number147308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;